# SDR VTZA200500066

- Difficulty date: April 26, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N679BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7662
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1970
- Condition: Failed
- Location: Nlg
- Part time: 6,721 hours, 5,899 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL RCV'D GEAR DISAGREE WARNING MSG ALONG WITH NOSE DOOR WARNING MSG WHEN CYCLING GEAR HANDLE, USED MANUAL GEAR EXT.  TROUBLESHOT PSEU IN REF TO CRJ FIM 32-60-00 FAULT CODES SHOWED THAT NLG SELECTOR VALVE WAS POSSIBLE FAULT REMOVED IN REF TO CRJ AMM 32-33-10; INSTALLED NLG SELECTOR VALVE REF MM CH 32-33-10.  PERFORMED GEAR SWINGS REF MM CH 32-30-00.  GEAR SWINGS GOOD AT THIS TIME.
